# SDR ABXA9900242

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992341713
- Condition: Cracked
- Location: Bs 617
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM ATTACH ANGLE CRACKED AT STATION 617 AND LBL 44.  REPAIRED IAW DC9 SRM 51-30-5 AND DOUGLAS DWG 9923417.
